Winter Storm, Bennington
- When
- April 15, 6:00 AM EST to April 16, 4:00 AM EST
- Where
- Bennington forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 43.036, -73.093 (the zone’s center; the record gives no point)
Low pressure developed over the lower Mississippi Valley on Saturday April 14th, and then moved northeast while intensifying, reaching the southern Appalachians by Sunday morning, April 15th, and then just south of western Long Island by Monday morning, April 16th. This low became very intense, with a central barometric pressure falling below 970 millibars upon reaching just south of Long Island…
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ALY wrote it up.
Low pressure developed over the lower Mississippi Valley on Saturday April 14th, and then moved northeast while intensifying, reaching the southern Appalachians by Sunday morning, April 15th, and then just south of western Long Island by Monday morning, April 16th. This low became very intense, with a central barometric pressure falling below 970 millibars upon reaching just south of Long Island Monday morning. The low then headed off the New England coast by Tuesday morning.| |As a result of this intense storm, heavy wet snow and sleet fell across much of southern Vermont. The snow began Sunday morning, and continued through Sunday night. The heaviest snowfall occurred at higher elevations, especially above 1500 feet.| |Snowfall amounts ranged from 8 to 12 inches, with the greatest amounts across the higher elevations of eastern Bennington county, and western Windham county. Some of the highest amounts included 12 inches at Woodford, 10.5 inches at Landgrove, and 11 inches at Marlboro.|The heavy wet snowfall, combined with gusty winds, downed numerous tree limbs and power lines which resulted in widespread power outages.| |The snow eventually mixed with, and changed to rain by Monday morning.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Apr 15, 4:34 AM EST, 1 hour 26 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
534 AM EDT SUN APR 15 2007
...A MAJOR NOREASTER WILL BRING SIGNIFICANT AMOUNTS OF RAIN AND SNOW
THROUGH MONDAY...
.SYNOPSIS...
A POWERFUL NOREASTER WILL IMPACT THE ENTIRE REGION THROUGH MONDAY.
THE LOW PRESSURE SYSTEM WILL INTENSIFY AS IT LIFTS NORTHEAST ALONG
THE MID ATLANTIC AND NEW JERSEY COAST TODAY. THIS STORM WILL SPREAD
A MIX OF RAIN AND SNOW INTO EASTERN NEW YORK AND WESTERN NEW
ENGLAND. MAINLY SNOW WILL FALL ACROSS THE HIGHER ELEVATIONS NORTH
AND WEST OF THE CAPITAL DISTRICT...WITH SIGNIFICANT SNOW
ACCUMULATIONS ACROSS THE ADIRONDACKS. THIS STORM WILL STALL ACROSS
SOUTHEAST NEW YORK AND WESTERN NEW ENGLAND LATE TONIGHT INTO
MONDAY...WITH WINTRY PRECIPITATION CONTINUING TO AFFECT THE REGION.
THIS SYSTEM WILL START TO PULL AWAY BY TUESDAY...WITH GRADUALLY
IMPROVING CONDITIONS.
&&
.NEAR TERM /THROUGH MONDAY/...
MAJOR SPRING NOREASTER WITH MULTIPLE WIDE-RANGING HAZARDS WILL
IMPACT THE AREA THROUGH MONDAY. CURRENTLY...THE MAIN SURFACE LOW
CENTER IS CROSSING THE SOUTHERN APPALACHIAN CHAIN AT THIS HOUR...BUT
SHOWING SIGNS OF MOVING EAST-NORTHEAST...WITH STRONG PRESSURE FALLS
INDICATED ACROSS EASTERN VIRGINIA AND SOUTHEAST MARYLAND. HPC
BLENDED MODEL SOLUTION DEPICTING THE LOW CENTER WILL EMERGE OFF THE
DELMARVA THIS AFTERNOON...THEN TRACK NORTHEAST ALONG THE NEW JERSEY
COAST TO NEW YORK CITY OVERNIGHT BEFORE STALLING. A COPIOUS AMOUNT
OF ATLANTIC MOISTURE...AS WELL AS STRONG TRANSPORT WILL EXIST DUE TO
ANOMALOUSLY STRONG H85 EASTERLY WINDS OF 5 STDEV. THE EASTERLY FLOW
WILL PERSIST THROUGH MONDAY...AND WILL CONTINUE TO DRAW ATLANTIC
MOISTURE INTO THE REGION. THIS SPELLS A LONG DURATION PRECIPITATION
EVENT...ALTHOUGH THE HEAVIEST PRECIP WILL FALL FROM TODAY THROUGH
THIS EVENING...WHICH COINCIDES WITH THE STRONGEST ISENTROPIC LIFT.
HEAVY PRECIPITATION IS A SURE BET AT THIS POINT...WITH THE MAIN
FORECAST CHALLENGES OF EXACT QPF AMOUNTS AND RAIN VS SNOW...WITH
ELEVATION DEPENDENCY A MAJOR FACTOR IN DETERMINING SNOW
ACCUMULATIONS. GENERALLY 1.5 TO 3 INCHES OF LIQUID QPF
EXPECTED...BUT LOCALLY UP TO 4 INCHES IS POSSIBLE ALONG EAST FACING
SLOPES OF THE SOUTHERN ADIRONDACKS...EASTERN CATSKILLS...BERKSHIRES
AND SOUTHERN GREEN MOUNTAINS. THE LESSER AMOUNTS WILL OCCUR IN THE
PORTIONS OF THE HUDSON VALLEY...WITH DOWNSLOPE EASTERLY WINDS
LIMITING AMOUNTS SOMEWHAT. THE STRONG ISENTROPIC ASCENT AND AMPLE
MOISTURE FEED WILL BE PERSISTENT THROUGH THIS EVENING...AND WILL
MITIGATE THE EFFECT OF DOWNSLOPING TO A DEGREE. THEREFORE 1.5 TO 2
INCHES OF QPF STILL LIKELY IN THE UPPER HUDSON VALLEY AND CAPITAL
DISTRICT.
00Z MODELS SUITE CONSENSUS SHOWING THE BEST CHANCE FOR HEAVY
ACCUMULATING SNOW TO BE ACROSS THE HIGHER TERRAIN NORTH AND WEST OF
THE CAPITAL DISTRICT. AREAS TO THE SOUTH AND EAST THAT WOULD
NORMALLY EXPERIENCE HEAVY SNOW WITH A NOREASTER...SUCH AS THE
EASTERN CATSKILLS...SOUTHERN GREENS AND BERKSHIRES...WILL HAVE THE
BAROCLINIC ZONE PASS THROUGH...WITH WARMER AIR ALLOWING PERIODS OF
RAIN AND EVEN SOME SLEET TO MIX IN WITH THE SNOW...THUS LIMITING
ACCUMULATIONS. SPECIFIC SNOW ACCUMULATIONS WILL BE DISCUSSED BELOW.
VERY STRONG H85 WINDS OF 55-70 KTS FORECAST ACROSS THE AREA...WITH
THE HIGHER VALUES ACROSS THE BERKSHIRES...NORTHERN TACONICS...AND
SOUTHERN GREEN MOUNTAINS. IT WILL BE DIFFICULT TO MIX DOWN THE WINDS
TO THEIR FULL POTENTIAL WITH LOW LEVEL INVERSION IN PLACE...BUT
LOCATIONS PRONE TO STRONGER WINDS WITH AN EAST TO NORTHEAST FLOW
WILL BE SUSCEPTIBLE TO GUSTS APPROACHING 50 MPH. THEREFORE A WIND
ADVISORY HAS BEEN ISSUED FOR THESE AREAS.
WILL DESCRIBE THE EVOLUTION AND PRECIPITATION IMPACTS OF THIS SYSTEM
IN TERMS OF GEOGRAPHICAL AREAS.
AREAS IN THE WINTER STORM WARNING INCLUDE THE SOUTHERN
ADIRONDACKS...AS WELL AS SOUTHERN HERKIMER COUNTY...NORTHERN
WASHINGTON AND SCHOHARIE COUNTIES. THESE AREAS SHOULD REMAIN TO THE
WEST OF THE MAIN BAROCLINIC ZONE...WITH SNOW ACCUMULATIONS MODULATED
BY ELEVATION AND DIURNAL TEMP TRENDS. THE HIGHEST CONFIDENCE FOR
HEAVY ACCUMULATING SNOW IS ACROSS THE WESTERN ADIRONDACKS...WHERE
ONE TO TWO FEET WILL FALL. THERE WILL BE ELEVATION DEPENDENCY TO THE
HEAVY ACCUMULATING SNOW ACROSS SCHOHARIE AND NORTHERN WASHINGTON
COUNTIES...WITH WARNING CRITERIA SNOW MAINLY ABOVE 1500 FEET.
AREAS IN THE WINTER WEATHER ADVISORY INCLUDE THE CENTRAL MOHAWK
VALLEY...LAKE GEORGE SARATOGA REGION...EASTERN CATSKILLS...NORTHERN
TACONICS...SOUTHERN VERMONT AND THE BERKSHIRES. THESE AREAS WILL
EXPERIENCE A MIX OF RAIN AND SNOW...WITH PLOWABLE SNOW CONFINED
MAINLY TO ELEVATIONS ABOVE 1500 FEET. THE MAIN BAROCLINIC ZONE WILL
LIFT NORTHWARDS ACROSS THESE AREAS THIS AFTERNOON AND
OVERNIGHT...THUS MAKING FOR A COMPLICATED PTYPE FORECAST...BUT
LIKELY LIMITING SNOW ACCUMULATIONS TO ADVISORY CRITERIA. WITH WARM
LAYER ALOFT MOVING IN THIS EVENING...MENTIONED A CHANCE FOR SLEET AS
WELL.
IN THE CAPITAL DISTRICT...THERE IS A VERY LOW CONFIDENCE OF ANY ONE
DOMINANT PTYPE THROUGHOUT THE EVENT. TEMPS WILL BE MARGINAL FOR
RAIN/SNOW THROUGH THE EVENT...WITH EVEN SOME SLEET POSSIBLE. CHANGES
IN THE TEMP PROFILE DUE TO DIABATIC COOLING OR EVEN MELTING /WITH
ENTIRE COLUMN ABOVE 2700 FEET WELL BELOW 0C ON SPECIAL 06Z ALB
SOUNDING/ WILL CAUSE RAIN TO PERIODICALLY CHANGE TO WET SNOW THAT
MAY OCCASIONALLY ACCUMULATE ON GRASSY SURFACES. GENERALLY THINKING A
SLUSHY 1 TO 3 INCHES IN THIS AREA.
ACROSS SOUTHERN AREAS SUCH AS THE MID HUDSON VALLEY AND LITCHFIELD
CT...HEAVY RAIN WILL BE THE MAIN CONCERN WITH THE POTENTIAL FOR
FLOODING. GENEROUS MODEL QPF OF 3 TO 4 INCHES WOULD CAUSE
SIGNIFICANT FLOODING OF RIVERS. PLEASE REFER TO HYDRO SECTION FOR
FLOODING DETAILS.
&&
.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY/...
THE LOW PRESSURE CENTER WILL STALL ACROSS SOUTHEAST NEW YORK AND
SOUTHWEST NEW ENGLAND LATE MONDAY...BEFORE FINALLY HEADING OUT TO
SEA ON TUESDAY. THE SYSTEM WILL START TO LOSE ITS BAROCLINICITY
MONDAY NIGHT INTO TUESDAY...WITH PRECIPITATION CONTINUING BUT
BECOMING LIGHTER. MENTIONED LIKELY TO CATEGORICAL POPS THROUGH
TUESDAY.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
NO CHANGES TO GOING FORECAST PAST TUESDAY. ALL ATTENTION FOCUSED ON
THE MAJOR STORM FOR SUNDAY AND MONDAY. BELOW AVERAGE TEMPERATURES
AND SHOWERY CONDITIONS WILL PERSIST THROUGH MUCH OF NEXT WEEK...AS A
BROAD UPPER LEVEL TROF REMAINS ENTRENCHED ACROSS THE AREA.
&&
.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
PRECIPITATION ASSOCIATED WITH MEGA STORM HAS BEGUN ACROSS AREA.
AUTOMATED TEMPERATURE SENSORS SHOW TEMPERATURES BELOW FREEZING ABOVE
1000 FEET MSL. A MIX OF RAIN AND SNOW...WITH SNOW AT HIGHER
ELEVATIONS WILL CONTINUE THROUGH NEXT 24 HOURS. RAIN WILL BE HEAVY
AT TIMES SOUTH AND EAST OF ALBANY. CIG/VSBY WILL DROP FROM MVFR TO
LIFR BY MONDAY MORNING IN RAIN/SNOW/FOG. WINDS SOUTHEAST TO EAST TO
NORTHEAST SUNDAY. NORTHEAST TO NORTHWEST SUNDAY NIGHT. WINDS AROUND
10 KNOTS IN THE VALLEYS INCREASING RAPIDLY TO 30 TO 50 KNOTS ABOVE
2500 FEET MSL. WIND SHEAR AN ISSUE AT SOME LOCATIONS.
&&
.FIRE WEATHER...
SNOW COVER REMAINS OVER MUCH OF THE ADIRONDACKS AND SOUTHERN GREEN
MOUNTAINS...WITH PATCHES OF SNOW PERSISTING IN HIGHER ELEVATIONS OF
THE CATSKILLS AND BERKSHIRES. EVEN WHERE THERE IS NO SNOW
COVER...THE GROUND REMAINS WET. ANOTHER ROUND OF SIGNIFICANT
PRECIPITATION WILL OCCUR THROUGH MONDAY...WHICH WILL KEEP THINGS
QUITE WET AND/OR SNOW COVERED FOR A WHILE. HEAVY ACCUMULATING WET
SNOW WILL OCCUR ACROSS THE HIGHER ELEVATIONS.
&&
.HYDROLOGY...
MAJOR FLOODING POSSIBLE IN DUTCHESS AND LITCHFIELD COUNTIES IF
PRECIPITATION FORECAST IS CORRECT...FLOOD WATCH CONTINUES FROM THIS
MORNING THROUGH MONDAY. IT APPEARS THAT A SUBSTANTIAL AMOUNT OF THE
PRECIPITATION FROM THIS STORM WILL COME AS RAIN IN THE WATCH AREA
WITH 1.5 TO 3 INCHES BASIN AVERAGE PCPN POSSIBLE AND LOCALIZED
AMOUNTS UP TO 4 INCHES POSSIBLE SOUTHEASTERN BASINS...WHICH IS
LIKELY TO SPELL TROUBLE ON SOME RIVERS...PARTICULARLY FOR THE
HOUSATONIC RIVER AND ITS TRIBUTARIES...WAPPINGERS CREEK...AND THE
TEN MILE IN SOUTHEASTERN NEW YORK. IN ADDITION AREAS FARTHER NORTH
AND WEST WHERE MORE MIXED PRECIPITATION EXPECTED TO OCCUR MAY ALSO
HAVE PROBLEMS INCLUDING THE HOOSIC RIVER...SCHOHARIE CREEK...RONDOUT
CREEK...ESOPUS CREEK...THE BATTEN KILL AND THE SAXTONS
RIVER...WILLIAMS RIVER AND WHETSTONE BROOK IN SOUTHEAST VERMONT. THE
HEAVIEST RAIN IS EXPECTED SUNDAY AND SUNDAY NIGHT...WITH MOST
FLOODING OCCURRING SUNDAY NIGHT AND MONDAY. BASED ON LOCAL RIVER
MODELS USING FORECAST PRECIPITATION...SOME MAJOR FLOODING IS
POSSIBLE IN DUTCHESS AND LITCHFIELD COUNTIES. IF MORE RAIN THAN SNOW
FALLS IN THE CATSKILL MOUNTAINS...THE SCHOHARIE...ESOPUS AND RONDOUT
CREEKS MAY ALSO SEE SIGNIFICANT FLOODING. SOME MINOR TIDAL FLOODING
IS ALSO POSSIBLE SUNDAY NIGHT ALONG THE HUDSON RIVER NEAR KINGSTON
AND POUGHKEEPSIE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH FROM 11 AM EDT THIS MORNING THROUGH MONDAY
AFTERNOON FOR CTZ001-013.
NY...FLOOD WATCH FROM 11 AM EDT THIS MORNING THROUGH MONDAY
AFTERNOON FOR NYZ039>041-043-047>054-058>061-063>066-083-
084.
WINTER WEATHER ADVISORY UNTIL 6 PM EDT MONDAY FOR NYZ039>041-
048-051-054-058-061-063-083-084.
WIND ADVISORY FROM NOON TODAY TO 6 AM EDT MONDAY FOR NYZ054-
061.
WINTER STORM WARNING UNTIL 6 PM EDT MONDAY FOR NYZ032-033-038-
042-043-047-082.
MA...FLOOD WATCH FROM 11 AM EDT THIS MORNING THROUGH MONDAY
AFTERNOON FOR MAZ001-025.
WINTER WEATHER ADVISORY UNTIL 6 PM EDT MONDAY FOR MAZ001-025.
WIND ADVISORY FROM NOON TODAY TO 6 AM EDT MONDAY FOR MAZ001-
025.
CT...FLOOD WATCH FROM 11 AM EDT THIS MORNING THROUGH MONDAY
AFTERNOON FOR CTZ013.
&&
SYNOPSIS...JPV
NEAR TERM...JPV
SHORT TERM...JPV
LONG TERM...JPV
AVIATION...SND
FIRE WEATHER...JPV
HYDROLOGY...SNDHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 556 AM EDT SUN APR 15 2007 NYZ032-033-038-042-082-161100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-NORTHERN WARREN- NORTHERN FULTON- 556 AM EDT SUN APR 15 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NYZ043-047-161100- NORTHERN WASHINGTON-SCHOHARIE- 556 AM EDT SUN APR 15 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM EDT MONDAY... ...FLOOD WATCH IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH MONDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING FLOOD WATCH .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING FLOOD WATCH .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NYZ039>041-048-051-058-063-083-084-161100- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-WESTERN SCHENECTADY- WESTERN ALBANY-WESTERN GREENE-WESTERN ULSTER-SOUTHEAST WARREN- SOUTHERN WASHINGTON- 556 AM EDT SUN APR 15 2007 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM EDT MONDAY... ...FLOOD WATCH IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH MONDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY FLOOD WATCH .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY FLOOD WATCH .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ001-025-NYZ054-061-VTZ013>015-161100- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-EASTERN RENSSELAER- EASTERN COLUMBIA-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 556 AM EDT SUN APR 15 2007 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM EDT MONDAY... ...FLOOD WATCH IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH MONDAY AFTERNOON... ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY FLOOD WATCH WIND ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY FLOOD WATCH .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CTZ001-013-NYZ049-050-052-053-059-060-064>066-161100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-EASTERN SCHENECTADY- SOUTHERN SARATOGA-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE- WESTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 556 AM EDT SUN APR 15 2007 ...FLOOD WATCH IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH MONDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT AND EAST CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The national radar mosaic for the moment the first event began.
2 winter storm. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Vermont in 2007Every state in 2007This day in weather historyWarnings in Vermont, April 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 25925, 25926.